Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Primes of the form $p=1+m^{2} +n^{2}$ in short intervals
J. Wu.
Proc. Amer. Math. Soc. 126 (1998), 1-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452833
Degrees of high-dimensional subvarieties of determinantal varieties
B. A. Sethuraman.
Proc. Amer. Math. Soc. 126 (1998), 9-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459148
The classification of complete Lie algebras with commutative nilpotent radical
Jiang Cuipo and Meng Daoji.
Proc. Amer. Math. Soc. 126 (1998), 15-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401732
Moduli of plane curve singularities with a single characteristic exponent
Rosa Peraire.
Proc. Amer. Math. Soc. 126 (1998), 25-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459145
Ample and spanned vector bundles of top Chern number two on smooth projective varieties
Atsushi Noma.
Proc. Amer. Math. Soc. 126 (1998), 35-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459141
Quotient divisible abelian groups
A. Fomin and W. Wickless.
Proc. Amer. Math. Soc. 126 (1998), 45-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443826
Complexity of tensor products of modules and a theorem of Huneke-Wiegand
Claudia Miller.
Proc. Amer. Math. Soc. 126 (1998), 53-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415354
Countable linear transformations are clean
W. K. Nicholson and K. Varadarajan.
Proc. Amer. Math. Soc. 126 (1998), 61-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452816
Fusion in the character table
Gabriel Navarro.
Proc. Amer. Math. Soc. 126 (1998), 65-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423326
On conformal distortion and Sullivan’s sector theorem
Edson de Faria.
Proc. Amer. Math. Soc. 126 (1998), 67-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458867
Sublattices of the Banach envelope of weak $L^{1}$
Heinrich P. Lotz and N. T. Peck.
Proc. Amer. Math. Soc. 126 (1998), 75-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1343710
A rigid space homeomorphic to Hilbert space
Nguyen To Nhu and Paul Sisson.
Proc. Amer. Math. Soc. 126 (1998), 85-95
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459139
Extending the formula to calculate the spectral radius of an operator
Fernando Garibay Bonales and Rigoberto Vera Mendoza.
Proc. Amer. Math. Soc. 126 (1998), 97-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1459110
Microlocal analysis of ultradistributions
Stevan Pilipovic.
Proc. Amer. Math. Soc. 126 (1998), 105-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451826
Maluta’s coefficient in Musielak-Orlicz sequence spaces equipped with the Orlicz norm
Yunan Cui, Henryk Hudzik and Hongwei Zhu.
Proc. Amer. Math. Soc. 126 (1998), 115-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1389512
Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential
A. H. Nasr.
Proc. Amer. Math. Soc. 126 (1998), 123-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451823
Continuous multiplicative mappings on $C(X)$
Gorazd Lesnjak and Peter Semrl.
Proc. Amer. Math. Soc. 126 (1998), 127-133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1402871
Paraexponentials, Muckenhoupt weights, and resolvents of paraproducts
María C. Pereyra and Lesley A. Ward.
Proc. Amer. Math. Soc. 126 (1998), 135-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452819
On solvability of second-order Sturm-Liouville boundary value problems at resonance
Dong Yujun.
Proc. Amer. Math. Soc. 126 (1998), 145-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443173
Norm attaining functionals on $C(T)$
P. S. Kenderov, W. B. Moors and Scott Sciffer.
Proc. Amer. Math. Soc. 126 (1998), 153-157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1416093
Normalizers of nest algebras
Keith J. Coates.
Proc. Amer. Math. Soc. 126 (1998), 159-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443818
Une remarque sur l’orthogonalité de l’image au noyau d’une dérivation généralisée
M. Benlarbi Delai, S. Bouali and S. Cherki.
Proc. Amer. Math. Soc. 126 (1998), 167-171
Abstract, references and article information
Full-text PDF Free Access    
Weak convergence of inner superposition operators
Mikhail E. Drakhlin and Eugene Stepanov.
Proc. Amer. Math. Soc. 126 (1998), 173-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1403121
Derivations mapping into the socle, II
Matej Bresar.
Proc. Amer. Math. Soc. 126 (1998), 181-187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1416078
A theorem of the alternative in Banach lattices
Jean B. Lasserre.
Proc. Amer. Math. Soc. 126 (1998), 189-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452808
Weakly convergent sequence coefficient in Köthe sequence spaces
Yunan Cui.
Proc. Amer. Math. Soc. 126 (1998), 195-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1343687
The Schrödinger operator
Tian Lixin and Liu Zengrong.
Proc. Amer. Math. Soc. 126 (1998), 203-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415351
Centroaffine surfaces in $\mathbb{R}^{4}$ with planar $∇$-geodesics
Christine Scharlach and Luc Vrancken.
Proc. Amer. Math. Soc. 126 (1998), 213-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452827
Average curvature of convex curves in $H^{2}$
Martin Bridgeman.
Proc. Amer. Math. Soc. 126 (1998), 221-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415576
Optimal estimation of shell thickness in Cutland’s construction of Wiener measure
Bang-He Li and Ya-Qing Li.
Proc. Amer. Math. Soc. 126 (1998), 225-229
Abstract, references and article information
Full-text PDF Free Access    
Order-topological separable complete modular ortholattices admit order continuous faithful valuations
Zdenka Riecanová.
Proc. Amer. Math. Soc. 126 (1998), 231-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415337
Spectral multiplicity of some stochastic processes
Slobodanka Mitrovic.
Proc. Amer. Math. Soc. 126 (1998), 239-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443396
Lyapunov functions and attractors in arbitrary metric spaces
Mike Hurley.
Proc. Amer. Math. Soc. 126 (1998), 245-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458880
Quasipositive plumbing (constructions of quasipositive knots and links, V)
Lee Rudolph.
Proc. Amer. Math. Soc. 126 (1998), 257-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452826
Van Douwen’s problem on 0-dimensional images of ordered compacta
S. Purisch.
Proc. Amer. Math. Soc. 126 (1998), 269-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452823
Eigenvalues of some distal functions
Jiro Egawa.
Proc. Amer. Math. Soc. 126 (1998), 273-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458868
Neither first countable nor Cech-complete spaces are maximal Tychonoff connected
D. B. Shakhmatov, M. G. Tkacenko, V. V. Tkachuk, S. Watson and R. G. Wilson.
Proc. Amer. Math. Soc. 126 (1998), 279-287
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443164
Dehn filling, reducible 3-manifolds, and Klein bottles
Seungsang Oh.
Proc. Amer. Math. Soc. 126 (1998), 289-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1402882
Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos
Eleonora Catsigeras, Jean-Marc Gambaudo and Fernando Moreira.
Proc. Amer. Math. Soc. 126 (1998), 297-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1403117
Distinguishing embedded curves in rational complex surfaces
Terry Fuller.
Proc. Amer. Math. Soc. 126 (1998), 305-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1416086
Closure ordering and the Kostant-Sekiguchi correspondence
Dan Barbasch and Mark R. Sepanski.
Proc. Amer. Math. Soc. 126 (1998), 311-317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422847
On van Mill’s example of a normed $X$ with $X̸≈X×\mathbb R$
Witold Marciszewski.
Proc. Amer. Math. Soc. 126 (1998), 319-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1452812